# SDR CA020312003

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Skin
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - FIREWALL ASSEMBLY AFT LT.- STA 5896, WL 2830, BL 430 AND WL 2740, BL570.- FIREWALL IS MADE OF 0.016" TITANIUM THROUGH WHICH BOTH THE FIRE EXTINGUISHER AND AIR CONDITIONER TUBING ASSEMBLY FITTINGS PASS. - CRACKS FORM AROUND FITTING HOLES IN TITANIUM. - SUSPECT CRACKS FORM DUE TO EXTREME VIBRATION AS HELICOPTER PASSES THRU TRANSLATIONAL LIFT. FITTINGS ARE RIGID - FIREWALL VIBRATES.
